... was recently told I had developed bursitis in my right hip. My orthopedic Dr. put me on Voltaren Gel,and my Gen.Pract.Dr. had me taking Celebrex for the everyday aches I had been experincing and these seemed to help with the pain in my hips but after about a week of using both meds my stomach is in constant pain.Is there anything I can take for the hip/bursitis pain that won't have me doubled over from stomach pain ?
Talk with your Doctor, Celebrex was said to be easer on the stomach but I didn't find it to be either, Mobic is the other one but it up set me to. there has to be something you could take to help with the pain, I took Aleve till it messed me up bad, maybe some of the other's will know more than me, I wish you well soon take care.
Stop taking the celebrex. You should not be using both. Start taking something like prevacid or nexium asap. The gel is best for not causing stomach pain. It can but not to the extent that celebrex would do. The meds like vicodin or percocet might help but you have to see your dr for them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2010 • 2 answers
Posted 24 Oct 2012 • 2 answers
Gastric Bypass Surgery - I had a RNY bypass in 2004 and continue to be at my lowest weight, which is
Posted 29 May 2015 • 1 answer
Derifil - Had gastric bypass surgery in 2006. For about 4 years now I have had a lot of very smelly?
Posted 17 Mar 2016 • 0 answers
Posted 22 Jul 2016 • 1 answer